Dear Beachwalk and Jungledog,
Thanks for bearing with me through this withdrawal. I know both of you real physical pain. I cannot imagine being in your shoes. I mean I do have fibromyalgia I guess or at least I did? I do wonder if it was drug induced, as the pain subsided a lot after going off the Valium. I of course feel all kinds of aches and pains again since the oxy c.t., but hope in time it will get better.
J.D. the hot baths and chamomile tea do help so much. You are right. I am afraid of medicine now. I guess the psychological trauma induced by the c.t. benzo withdrawal left me very paranoid. I am realizing now that I really do need some Clonodine. I just don't understand why the doctors here are so reluctant to give it to me. I suffer tachycardia and was prescribed Topril (metoprolol), a beta blocker. I had bad side effects and quit taking it; however my doctor just ignored that and now since the DEA thing, I don't have a doctor and feel embarrassed to a new one and tell him I am suffering from Oxycodone withdrawal.
IanZombie, I really appreciate your knowledgeable tips about the kratom and I have done some research and you are right. The American vendors can be a ripoff. And yes, buying in bulk is so much cheaper.
Beachwalk, I am so sorry you got a demerit helping me. How silly the laws are. I hope I can return the favor somehow.
Hope all are having a good day. (((HUGS()) GDW